# SDR SWAA2022092843381

- Difficulty date: August 18, 2022
- Submitted: September 28, 2022
- Operation: Air carrier
- Aircraft: N431WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29845
- Aircraft time: 66,939 hours, 39,408 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: None
- Condition: Cracked
- Location: Horiz. Stab.
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEADING EDGE PANEL RIB ASSY. #21; CRACK NOTED AT RIVET HOLE (DOT 223-HLE021). / [01] REMOVED RIB ASSY #21 AT LEADING EDGE PANEL AS PER SRM 51-40-02-0G-0.;[02] VERIFIED AND INSPECTED STEP#1.;[03] LOCATED AND DRILLED NEW RIB ASSY #21 AT LEADING EDGE PANEL PER REFERENCE B 737-700 SRM 51-40-05-0G-0.;[04] VERIFIED & INSPECTED WORK ACCOMPLISHED PER ENTRY #3. OK TO INSTALL AS REQUIERD.;[05] VERIFIED #4 ABOVE ; OK TO INSTALL RIB ASSY #21.;[06] INSTALLED NEW RIB ASSY #21 AT LEADING EDGE PANEL PER REFERENCE B 737-700 SRM 51-40-02-0G-0.;[07] REPLACED RIB ASSY #21 AT HORIZONTAL STABILIZER LEADING EDGE PANEL PER REFERENCE B 737-700 SRM 51-40-02-0G-0.;[08] VERIFIED RIB /ASSY #21 WAS R/R AS PER #7 ABOVE .;[09] VERIFIED STEPS 1 THRU 8 ; & VERIFIED NEW RIB #21 INSTALLED. (JO COMPLEATE);[10] ALL WORK ABOVE WAS VERIFIED ( JOB COMPLETE)
